# SDR SWIA2020020648239

- Difficulty date: January 7, 2020
- Submitted: February 6, 2020
- Operation: Air carrier
- Aircraft: N466SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7856
- Aircraft time: 39,171 hours, 34,590 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 409-559
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* LEFT PRESSURE FLOOR SILL PANEL FROM FS  409+128 O FS 559.0 HAS SEVERAL AREAS OF CORROSION   (C-CHECK) RO 2/04/2020   REPAIRED LEFT PRESSURE FLOOR SILL PANEL FROM FS  409+128 O FS 559.0 REF REO. LEAK CHECK GOOD
